# SDR SCNA00349

- Difficulty date: July 18, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SUPPORT UPPER SURFACE AT STA 1070 TO 1090 STR 17.  REMOVED CORROSION IAW B727 511006.  REMOVED FLOOR SUPPORT IAW B727 SRM 513002.  FABRICATED NEW FLOOR SUPPORT PER SAMPLE FROM BAC 1505100618.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED IAW B727 SRM 513002.
